<  Back to the Polytechnique Montréal portal

On Stochastic Stabilization of Discrete-Time Markovian Jump Systems With Delay in State

P. Shi, El-Kébir Boukas and Y. Shi

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/25494/
Journal Title: Stochastic Analysis and Applications (vol. 21, no. 4)
DOI: 10.1081/sap-120022871
Official URL: https://doi.org/10.1081/sap-120022871
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Shi, P., Boukas, E.-K., & Shi, Y. (2003). On Stochastic Stabilization of Discrete-Time Markovian Jump Systems With Delay in State. Stochastic Analysis and Applications, 21(4), 935-951. https://doi.org/10.1081/sap-120022871

Statistics

Dimensions

Repository Staff Only

View Item View Item